Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 455  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Article Submission Resources Sections Etcetera Contact
 
Read this article

 


    Article Cited by others

ADVERSE DRUG REACTION REPORT

Cerebellar superficial siderosis of chronic subarachnoid hemorrhage in a patient with Tacrolimus-associated posterior reversible encephalopathy

Payabvash S, McKinney A M, Nascene D, Cayci Z

Year : 2014| Volume: 60| Issue : 4 | Page no: 394-396

   This article has been cited by
 
1 Tacrolimus
Reactions Weekly. 2015; 1539(1): 273
[Pubmed]  [Google Scholar] [DOI]

 

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow